|How Bad is my HIV status
Mar 17, 2011
I have been diognised with HIV last year March im taking efavirenz 200mg,atripla,co-trimoxazole 480mg ,pyridoxone10mg,rifinah150/300mg.Though was very ill the time was diognised because was having abdominal pains they admitted in hospital and find out i was having HIV im really better now because was even loosing wait but now im starting to gain wait a little bit.My other question what should i take to regain my wait as I used to be because people around me are wondering what is wrong with me dont want to be exposed.Please help doctor
| Response from Dr. Young
Hello and thank you for your post.
Your medications indicate that you're receiving treatment for HIV and tuberculosis (though usually we start people on more than 2 drugs for TB- Rifinah is rifampin and isoniazid). The extra efavirenz is there to counter the drug-drug interaction with rifampin and makes sense to add the extra 200 mg to the Atripla.
As for weight gain, sounds like you're already on the right path; continue taking the HIV medications and so long as your appetite and caloric intake are adequate, you'll gain back your weight.
Some patients have issues with low testosterone or depression; both can influence appetite and weight gain.
I'd suggest a discussion about your symptoms with your health care provider.
Hope this helps and wish you well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.